# SDR 07FDEA00981

- Difficulty date: March 18, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 39,189 hours, 27,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD OF STA 1166, FROM LBL 6 TO RBL 2, HAS CORROSION ON SKIN.  REMOVED CORROSION IAW SRM 51-10-6, UT INSP PER NTM 51-00-00, PT4, MAT THICKNESS BEFORE .125 AFTER REWORK .118, FOUND TO BE WITH IN LIMITS IAW SRM 53-10-1, FIG 1, DETAIL I.  TREATED AND PRIMED AREA IAW SRM 51-10-2.  PREPPED AND PAINTED AREA IAW MM 51-20-151-7.
